# SDR CALA2019070801150

- Difficulty date: June 29, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 21,035 hours, 7,399 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Out Of Position
- Location: Sta 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSTA B CABLE AT STATION 1040 MISSED AFT PULLEY AND HAS WORN/CUT INTO FLOORBEAM AT APPROX 0.315 INCH IN LENGTH. REPAIRED DAMAGED FLOORBEAM PER ECRA 5380-01257 REV A ALL WORK ACCOMPLISHED ON FLEETCYCLE 9677460.
